# SDR 07212005

- Difficulty date: July 21, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N155CJ
- Make and model: Beech 1900D
- Aircraft serial: UE55
- Aircraft time: 20,485 hours, 30,182 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI, AIRCRAFT MAINTAINS STRAIGHT LINE WHEN EITHER RUDDER PEDAL IS DEFLECTED FULL TRAVEL.
